LINDLEY-RAYLEIGH DISTRIBUTION WITH APPLICATION TO LIFETIME DATA


ÇAKMAKYAPAN ERGÜLER S. , ÖZEL KADILAR G.

JOURNAL OF RELIABILITY AND STATISTICAL STUDIES, vol.11, no.2, pp.9-24, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2018
  • Title of Journal : JOURNAL OF RELIABILITY AND STATISTICAL STUDIES
  • Page Numbers: pp.9-24

Abstract

The analysis of lifetime data has become a popular topic in many fields such as engineering, medicine and social science. In this study, the Lindley-Rayleigh (LR) distribution is proposed and several properties are studied including ordinary moments, quantile function, generating function, asymptotes, entropy measures and order statistics. Parameter estimations are obtained via the maximum likelihood method. Then, the flexibility of the proposed distribution is shown by the use of lifetime data.